MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181850
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that coil was confirmed to be in good condition prior to use, the device was prepared per the dfu and continuous flush was maintained.It was also reported that the renegade hf micro catheter ( inner diameter 0.027¿) was used to advance the subject device to the delivery site.Per the device dfu: ¿a maximum inner diameter of 0.019 is compatible with the target coils.¿ based on the information available, an assignable cause of use error was assigned to this event.The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that when the coil(subject device) was advanced in the microcatheter, the coil detached prematurely inside the micro catheter.The coil was retrieved along with the microcatheter.There were no reported clinical consequences to the patient.

Brand Name
TARGET XXL 360 18MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8471750
Report Number3008881809-2019-00086
Device Sequence Number16624724
Product Code HCG
UDI-Device Identifier07613327128413
UDI-Public07613327128413
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2021
Device Catalogue NumberM0036181850
Device Lot Number20794983
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1